JournalsjemsVol. 18, No. 4pp. 825–851

The geometric genus of hypersurface singularities

  • András Némethi

    Hungarian Academy of Sciences, Budapest, Hungary
  • Baldur Sigurdsson

    Hungarian Academy of Sciences, Budapest, Hungary
The geometric genus of hypersurface singularities cover
Download PDF

Abstract

Using the path lattice cohomology we provide a conceptual topological characterization of the geometric genus for certain complex normal surface singularities with rational homology sphere links, which is uniformly valid for all superisolated and Newton non-degenerate hypersurface singularities.

Cite this article

András Némethi, Baldur Sigurdsson, The geometric genus of hypersurface singularities. J. Eur. Math. Soc. 18 (2016), no. 4, pp. 825–851

DOI 10.4171/JEMS/604